Library Header Image
LSE Research Online LSE Library Services

The algebraic method in tree percolation

Mohammadi, Fatemeh, Saenz-de-Cabezon, Eduardo and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2016) The algebraic method in tree percolation. SIAM Journal on Discrete Mathematics, 30 (2). pp. 1193-1212. ISSN 0895-4801

PDF - Published Version
Download (780kB) | Preview

Identification Number: 10.1137/151003647


We apply the methods of algebraic reliability to the study of percolation on trees. To a complete $k$-ary tree $T_{k,n}$ of depth $n$ we assign a monomial ideal $I_{k,n}$ on $\sum_{i=1}^n k^i$ variables and $k^n$ minimal monomial generators. We give explicit recursive formulae for the Betti numbers of $I_{k,n}$ and their Hilbert series, which allow us to study explicitly percolation on $T_{k,n}$. We study bounds on this percolation and study its asymptotical behavior with the mentioned commutative algebra techniques.

Item Type: Article
Official URL:
Additional Information: © 2016 Society for Industrial and Applied Mathematics
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Date Deposited: 30 Aug 2016 11:44
Last Modified: 16 May 2024 02:19

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics